# SDR DL73E951419

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 6585378395
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 1 ENGINE NOSE COWL WITH CRACKED FRAME AT THE 9 O'CLOCK POSITION.  REPAIRED PER SRM 54-1-3.
